# SDR 2008FA0000725

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: General aviation
- Make and model: Piper PA 28-180
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6232800162328000
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND ALL FLAPS, LEADING EDGE RIBS WERE SEVERELY CORRODED.  DETECTION METHOD WAS TO TAKE THE FOREFINGER AND THUMB AND SQUEEZE LEADING EDGE AT THE RIB, GOT A CRUNCHING FEEL AND SOUND.
